Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 4, Issue 1, Summer 1980  pp. 119-132.

On the spectral picture of an operator

Authors Bernard Chevreau
Author institution: Department of Mathematics University of Idaho, Moscow Idaho 83843, U.S.A. and Department of Mathematics National Institute for Scientific and Technical Creation Bd. Păcii 220, 79622 Bucharest Romania


Contents    Full-Text PDF